# SDR CA030826018

- Difficulty date: August 13, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 39,782 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Shingled
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE SERVICE CHECK FOUND NR 2 ENGINE NOZZLE ASSY CRACKED APPROX 3/4 OF THE WAY AROUND. NO NOTICABLE VIBRATIONS. UPON REMOVAL OF NOZZLE ASSY NOTICED SOME TURBINE BLADES SHINGLED. ENGINE HAD BEEN INSTALLED NOV 2002.  ENGINE REMOVED FOR SHOP INVESTIGATION. ENG SER 731399 TOTAL HRS 28,672 TOTAL CYCLES 10,342 TIME SINCE INSTALLED 1,847 AND CYCLES 833
